| Model Number |
IAX3100S19 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator inoperative condition occurred with a bipap a40 pro device.There was no harm or injury reported.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The bipap a40 pro, model# iax3100s19 is substantially similar to the bipap a40, model# 1111169 and will be reported in the united states under bipap a40 pro, 501k number: 121623.H3 other text : device not returned to the manufacturer.